# SDR SCNA01043

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 53,434 hours, 24,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FROM THE GATE, HYDRAULIC FLUID HAZE WAS DETECTED IN THE AFT CABIN.  FOUND AND REMOVED HYDRAULIC RESIDUE FROM DUCTING IN AFT STAIRWELL.  ALSO, FOUND AND REMOVED DEBRIS FROM DUCTS.
